Journal cover image

Browse issues

Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2018 Vol. 12 No. 4


PagesTitle and authors
423-437An EOQ inventory model for deteriorating items with time-dependent deterioration rate, ramp-type demand rate and shortages
Trailokyanath Singh; Pandit Jagatananda Mishra; Hadibandhu Pattanayak
DOI: 10.1504/IJMOR.2018.092103

438-456Bias-correction in DEA efficiency scores using simulated beta samples: an alternative view of bootstrapping in DEA
Parakramaweera Sunil Dharmapala
DOI: 10.1504/IJMOR.2018.092104

457-470Duality for non-differentiable multi-objective semi-infinite programming for higher order invex functions
Promila Kumar; Jyoti
DOI: 10.1504/IJMOR.2018.092105

471-506Testing the fractional integration parameter revisited: a fractional Dickey-Fuller test
Ahmed Bensalma
DOI: 10.1504/IJMOR.2018.092106

507-531Approximating service-time distributions by phase-type distributions in single-server queues: a strong stability approach
Yasmina Djabali; Boualem Rabta; Djamil Aïssani
DOI: 10.1504/IJMOR.2018.092107

532-541On logarithmic fixed-charge transportation problem
Debiprasad Acharya; Manjusri Basu; Atanu Das
DOI: 10.1504/IJMOR.2018.092108

542-564A mathematical investigation of Rao diversity coefficients among the communities according to species morphometry and species taxonomy
Kenneth Barroga
DOI: 10.1504/IJMOR.2018.092109